# SDR IPXA2024030610729

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,613 hours, 13,623 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rvdt
- Part number: UNKNOWN
- Condition: Faulted
- Location: Thrust Reversers
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH FL340 RVR UNLOCK #2 LIGHT CAME ON. IT WAS FAIRLY DIM. WE DID A LIGHT TEST AND ECAM DISPLAYED THAT THE #2 REVERSER WAS UNLOCKED, WE TESTED THE LIGHT SEVERAL TIMES AND EACH TIME THE. REMOVED AND REPLACED #2 ENG RVDT AND STOW/DEPLOY SWITCH ASSEMBLY PER A300 AMM 78-31-40. OPS TEST GOOD. REVERSED DMP. OPS. TEST GOOD. REF: AMM 78-31-40. PLACARD REMOVED. RESTORED AIRCRAFT TO FULL OPERATIONAL CAT STATUS.
